Medical Questions > Womens Health > Birth Control Forum

Tri-sprintec Birth Control

is anyone currently taking tri-sprintec or has tried it? i just started it today but i'm scared of side effects a lot of people said it was bad
Did you find this post helpful?
First Helper worried girl
|

User Profile
replied May 7th, 2007
Extremely eHealthy
I have never taken it. It is true that there are side effects, but there are side effects with all methods of birth control. The side effects for tri-sprintec don't sound any worse than the side effects for any other hormonal birth control. If it ends up not agreeing with you, you can always switch to another kind or a non-hormonal method.
|
Did you find this post helpful?

replied May 21st, 2009
I am on Tri-Sprintec and have been for about a month and a half now. The side effects for me were not bad. I did have some severe nausea but it only lasted 10 to 15 minutes and disappeared. That was the only side effect that had accured with me. I hope this helps!!!
|
Did you find this post helpful?

replied May 26th, 2009
no problems taking tri sprintec
for me is the best pill ever no nauseas, no faint sentations, no
missed periods, no body aches its perfect!
|
Did you find this post helpful?

replied July 5th, 2009
I have been on Tri-Sprintec for 2 months, I did not like it, I would bleed for a week, then stop, and a couple of days later would start up again. I was assured by my doctor that I was protected, because I had protected sex on June 20th. I started my Junel Fe 28 pack today, hopefully this will be better. I just think this pill just doesn't work for me.
|
Did you find this post helpful?

replied July 6th, 2009
birth control
for me works perfect no side effects is the best pill ever
|
Did you find this post helpful?

User Profile
replied December 17th, 2009
I have been on it for 4 months now and haven't had a period in 3 weeks. If I had taken my 3 months of pills only active pills and should have only had this period, could it have gotten out of whack if I had taken 3 months of seasonique before that. That one doesn't let you have a period for 3 months. which means i haven't had one in 6. Is that bad?
|
Did you find this post helpful?

replied January 8th, 2010
tri-sprintec
my period comes every month I sexual life is not very very active try to not have sex more than twice a week and my husband does not come inside thats a reallt good method
|
Did you find this post helpful?

replied January 8th, 2010
I think is normal eveyr woman is has a different methabolism,last year i used the worst birth control and thought i was pregnant and haven't have my period for almost 3 months scary!!!!!! right?
|
Did you find this post helpful?

replied April 23rd, 2011
thumbs up
i took it for four months. only had side-effects for 3 days. sex drive was great. I really liked it
|
Did you find this post helpful?

replied June 10th, 2011
I have been taking it for almost two weeks and I am experiencing slight nausea and extreme bloating! I am hoping it goes away I guess I have to weight a couple months to see
|
Did you find this post helpful?

replied June 10th, 2011
I have been taking it for almost two weeks and I am experiencing slight nausea and extreme bloating! I am hoping it goes away I guess I have to weight a couple months to see
|
Did you find this post helpful?

replied November 12th, 2011
I actually take it. I had the same fear: Will I be okay?
Answer is it depends on the person and the dosage you take. Mine isn't for sexual reasons, but because my periods hurt and I can't go to school. At first you might feel nausea, but that will dissipate over a month into the pill. But I cannot make it any clearer to not forget to take the pill. When you forget and have to double up, you'll feel sicker than before. And another thing is it might make your gain a bit of weight. I'm really athletic(another reason why I take it) and I haven't gained. You'll be fine. Just keep in touch with your doctor if you have any personal concerns.
|
Did you find this post helpful?

replied November 12th, 2011
I actually take it. I had the same fear: Will I be okay?
Answer is it depends on the person and the dosage you take. Mine isn't for sexual reasons, but because my periods hurt and I can't go to school. At first you might feel nausea, but that will dissipate over a month into the pill. But I cannot make it any clearer to not forget to take the pill. When you forget and have to double up, you'll feel sicker than before. And another thing is it might make your gain a bit of weight. I'm really athletic(another reason why I take it) and I haven't gained. You'll be fine. Just keep in touch with your doctor if you have any personal concerns.
|
Did you find this post helpful?

replied March 8th, 2012
i was taking it for like 3 months because my daughter is now 3 months old. it made me very nauseous and dizzy at times. i think i also gained some weight. i was getting bad headaches too. I was into the
white pills and my period didn't come so i stopped taking them and i got my period 2 days after i stopped them weird? now i don't take them and i have been having bad cramps and sharp pains in my stomach along with diarrhea. has anyone else experienced this?
|
Did you find this post helpful?

replied July 25th, 2012
I took these pills for almost two years and they worked perfectly for me. I didn't experience any side effects. When I got on the white pills, my period would start on time and it would only last about four days, no cramps or any side effects from the period aside from the obvious. When I got off the pills(not because I hated them but I just didn't want to be on birth control anymore) I didn't have period until about seven months after right before I was about to get back on them.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...